# SDR KCSA11029

- Difficulty date: May 26, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N712CK
- Make and model: Boeing 747122
- Aircraft serial: 19754
- Aircraft time: 103,346 hours, 24,953 cycles
- Engine: Pwa JT9D7A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE ROLLED BACK FUEL HEAT SHUTOFF AT FLIGHT 340 -16 TAT MACH .840.  PERFORMED RAPID RESTART PER QRH PG 69.  ALL NORMAL AFTER.  PERFORMED FIM 71-01-00 DD, NO CONTAMINATION FOUND IN INLET, TURBINE EXHAUST OR 3.5 BLEED.  NO METAL FOD FOUND.  INSPECTED FUEL MAIN FILTER IAW FIM 71-01-20, NO CONTAMINATION FOUND.  PERFORMED GROUND IDLE RUN IAW AMM 71-00-00, NO LEAKS NOTED.  NO FOD OR METAL PARTICLES FOUND IN STARTER DUCT.
